Nef cones of Hilbert schemes of points on surfaces

Barbara Bolognese, Jack Huizenga, Yinbang Lin, Eric Riedl, Benjamin Schmidt, Matthew Woolf, Xiaolei Zhao

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

Let X be a smooth projective surface of irregularity 0. The Hilbert scheme X[n] of n points on X parametrizes zero-dimensional subschemes of X of length n. We discuss general methods for studying the cone of ample divisors on X[n]. We then use these techniques to compute the cone of ample divisors on X[n] for several surfaces where the cone was previously unknown. Our examples include families of surfaces of general type and del Pezzo surfaces of degree 1. The methods rely on Bridgeland stability and the positivity lemma of Bayer and Macrì.

Original languageEnglish (US)
Pages (from-to)907-930
Number of pages24
JournalAlgebra and Number Theory
Volume10
Issue number4
DOIs
StatePublished - 2016

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Nef cones of Hilbert schemes of points on surfaces'. Together they form a unique fingerprint.

Cite this